The Open UniversitySkip to content

Imprimitivity of locally finite, 1-ended, planar graphs

Širáň, Jozef and Watkins, Mark E. (2012). Imprimitivity of locally finite, 1-ended, planar graphs. Ars Mathematica Contemporanea, 5(2) pp. 217–221.

Google Scholar: Look up in Google Scholar


Using results from group theory, we offer a concise proof of the imprimitivity of locally finite, vertex-transitive, 1-ended planar graphs, a result previously established by J .E. Graver and M. E.Watkins (2004) using graph-theoretical methods.

Item Type: Journal Article
Copyright Holders: 2012 DMFA Slovenije
ISSN: 1855-3974
Keywords: planar graph; end; primitive permutation group; residually finite group; co-compact group
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 34909
Depositing User: Jozef Širáň
Date Deposited: 31 Oct 2012 10:07
Last Modified: 25 Jun 2014 11:05
Share this page:

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340